Subjectively speaking A-dex makes my joints a bit achy [dosage dependent]
Usually, (at least with me) this is an indication that my Estrogen levels have gone too low and that I need to reduce dose.
and it raises my LDL and lowers my HDL.
Now this is interesting. My last two lab tests (done over the last 6 months) had higher than normal LDL and my HDL was lower, too. Of course, this corresponds to the time frame in which I was doing arimidex.
I hadn’t made the connection between the two. I’m doing the adex for middle-aged rise of E levels, not because I’m doing steroids or T replacement. Of course, that doesn’t matter. The point is that the adex is apparently having that effect.
Thanks for this piece of the puzzle. Mystery resolved!
Yeah its the reason exemastane is recommended over anastrozole if that factor concerns you. Having said the above, it is true that after a few months my cholestrol moderated itself back to baseline